# SDR USAA2013020700001

- Difficulty date: January 18, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION ON STRINGER S26R AT BS 963.5.  REPAIRED STRINGER S26R AT BS 963.5 IAW B737 SRM 53-00-03-2R-1, FIG 201.
